N. KRIVOY, M.D.; R. RAZ, M.D.; A. CARTER, M.D.; G. ALROY, M.D.
To the editor: We read with interest the article by Gill and associates (1). We report another case of reversible veno-occlusive disease of the liver caused by 6-thioguanine in a patient with acute leukemia in remission who was concomitantly treated with methotrexate.
A 46-year-old man was hospitalized in April 1976 for evaluation of acute diffuse abdominal pain, fever, and sudden ascites that began 1 week before admission. In January 1976 he had been started on 6-thioguanine, 120 mg/d, and methotrexate, 30 mg/week. One week before hospitalization a bone marrow aspiration was done that did not show leukemic activity. At the
Learn more about subscription options.
Register Now for a free account.
KRIVOY N, RAZ R, CARTER A, ALROY G. Reversible Hepatic Veno-Occlusive Disease and 6-Thioguanine. Ann Intern Med. 1982;96:788. doi: 10.7326/0003-4819-96-6-788_1
Download citation file:
Published: Ann Intern Med. 1982;96(6_part_1):788.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only